MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX CHONDRAL DART, 18MM (5-BOX); BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. ARTHREX CHONDRAL DART, 18MM (5-BOX); BIO SOFT TISSUE FIXATN FASTNR
Model Number ARTHREX CHONDRAL DART, 18MM (5-BOX)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/10/2025, it was reported by an arthrex subsidiary employee via email that an ar-4005b-18 chondral dart ruptured inside the patient.The case was completed with the placement of additional implants.No further details were provided.This occurred during an osteochondral flap fixation procedure on (b)(6) 2025.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted what appeared to be broken fragments of an ar-4005b-18 chondral dart.Based on the information provided which may include pictures, the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
ARTHREX CHONDRAL DART, 18MM (5-BOX)
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21992824
Report Number1220246-2025-01959
Device Sequence Number8553327
Product Code MAI
UDI-Device Identifier00888867031166
UDI-Public(01)00888867031166(11)230901(17)260828(10)7013150
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K082999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberARTHREX CHONDRAL DART, 18MM (5-BOX)
Device Catalogue NumberAR-4005B-18
Device Lot Number7013150
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown